Discussions that mention tylenol

Pain Management board


There are risks with any medication be it tylenol, or morphine.

One drug you may want to try is Klonopin or elavil. Klonopin is a fairly safe drug. It does have addictive qualties, but it is rather easy to discontinue once you're feeling better.

Elavil also has pain-relieving qualities, it also is a sedative, but you will eventually get used to the sedating nature of the drug.

Klonopin for pain relief must be used at higher than normal dosages, such as 6-10mg.

Elavil, is typically effective for pain at dosages around 75-100mg. But remember this is all dependent upon your weight.

The fact that you vomitted when taking the drugs may have to do with the fact that the dosages were too high for your weight.

If you are very skinny, or your metabolism is very quick you can sometimes run the risk of vomitting when given a drug, that normally would not have such an effect on an individual who weighs more, or has a slower metabolism.

The hives are a sign of an allergic reaction, but the vomitting, may not be.

Did you vomit on an empty stomach? Did you have any other drugs in your system, birth control etc?

Your age should not have much to do with it, but your weight has everything to do with it.

One last issue is your hydration level. If you are not well hydrated your blood plasma levels, or the level of drug within your body can become to high and cause you to vomitt.

In addition, has anyone ever given you a renal panel test? If your kidney function is slightly depressed you can easily have the problems you described.

Eric